Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
178 Doctors are Online

Particles in urine, frequent periods, headache, shoulder pain. Should I see a doctor?

I have regular cycles for over 3 years. Last cycle was only 18 days...slightly lighter than normal but actually quite normal. Now on day 9 and today have had reddish and brown discharge . Particles in urine whether there is discharge or not and have left side headache . Had a little left shoulder pain but was short lived. Worth making a Dr apt? Oh and female 38
Asked On : Sat, 27 Oct 2012
Answers:  1 Views:  16
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
May 2013
Thanks for the query.
According to your description, possibly there could be some hormonal imbalance due to the age factor or due to lifestyle changes etc.
The headache etc may be nonspecific symptoms generally.
But rarely hormonal imbalance can present along with migraine type of headache.
So you once consult gynecologist, get examined, go for ultrasound and hormonal profile to find out the possible cause for your problem and take treatment accordingly.
Take care.
Answered: Fri, 13 Sep 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor